| Model Number |
9004007 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.First time in for service after 15 years in the field.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found broken rear filter assembly and adapter (customer will replace).Function inspection confirmed reported problem.The root cause of the reported issue was found to be drained battery.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that there were "random-access memory (ram)" errors.No patient injury was reported.